# SDR AALA202510165880

- Difficulty date: October 12, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 20,257 hours, 5,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D7832080000200
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING AN YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE AND THAT THEY LOST ALL YELLOW HYDRAULIC FLUID. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE YELLOW HYDRAULC LINE IN THE PYLON LEAKING, REPLACED LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ISSUES NOTED,
